# SDR AALA20161101020

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 16,541 hours, 6,546 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. ORD, AIR INTERRUPT, ORD-TUS.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT OVERWEIGHT.  DURING CLIMB THE CAPTAIN’S NR 2 WINDOW BEGAN TO PRODUCE A VERY LOUD.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN’S NR 2 WINDOW IAW MCM 56-94-01.
